You are here:

Dermatology/Dermapathology report question

Advertisement


Question
Biopsy report says and this is on my glans a under glans been going on since 2010 skin is paler where it happened severe sensitivity thinner skin I am circumcised where it happened under glans on circumcision scar left thin paler raw skin with scarring and wiping out the skin that was there no stds been checked dare no to get a erection skin just tears easily not sexual active for years with no one no masterbating for a year I know hard to believe won't not lie isn't worth the pain sorry such a long post here was my patologoy results with microscopic description  perivascular inflammatory infitrte  findings on glans of penis was the epidermis shows orthokeratosis acanthosis focal basilar hyperpigmentation...the superfical dermis is remarkable for mononuclear cell inflammatory infiltrate thickened collagen bundles and scattered vascular channels...Vvg stain shows normal number of elestic fibers in the dermis ...Fontana massing stain shows basilar hyperpigmentation of refer ridges and scattered melanphages in the dermis remarks possibility of post inflammatory changes ..... Under glans showed epidermis orthokeratosis ancanthosis  ... The dermis showed remarkable for mononuclear cell inflammatory infiltrate focal edema vascular proliferation...Vvg stain shows normal number of elestic fibers in dermis ...Fontana massing shows basilar hyperpigmentation of rete ridges and scattered melanophages in the superfical dermis remarks raises possibily of post inflammatory changes steroid dont help was told to stop using them years ago numerous lotion creams aloe vera no improvement anyone one with in sight please email me thank you doctors say it'll be this way forever man can't live with that but it has been 5 long miserable year thanks doctors so sorry such a long post

Answer
The biopsy reveals that you have inflammation under the skin. The inflammation under the skin then causes the skin to darken. You can try a round of prednisone and see if that helps. If you have your doctor write you for 30% vitamin C Palmitate then take the script to a compounding pharmacy to get the medication. This cream helps thicken the skin so it will not tare as easy. But first you must get the inflammation out of your skin.

Dermatology

All Answers


Answers by Expert:


Ask Experts

Volunteer


Michael S. Fisher, <B>Ph.D., M.D.</B>

Expertise

published over 50 articles on the subject.

©2016 About.com. All rights reserved.